# SDR SWIA200211582

- Difficulty date: December 17, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 9,078 hours, 12,539 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Condition: Faulty
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND LANDING, ALSO TAXING, THERE IS A ''DETENT'' AT THE NORMAL POSITION OF RUDDER TRAVEL. IT TAKES EXCESSIVE PRESSURE TO MOVE RUDDER.  NOTICED DURING BEGINNING OF TAKEOFF ROLL TO ROTATION AND DURING LANDING AT FLARE APROX 120 KTS.   PERFORMED RUDDER HYDRAULIC SYSTEM DIFFERENTIAL PRESSURE TEST. OPS AND LEAK CHECK GOOD IAW 27-22-00.  PERFORMED RUDDER CONTROL ELECTRICAL SYSTEM TEST. OPS CHECK GOOD IAW 27-24-00. REMOVED AND REPLACED RUDDER PRESSURE SWITCHES BLUE AND GREEN IAW 27-22-01.  OPS AND LEAK CHECK GOOD.
